# SDR 05FDEA01035

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 34,887 hours, 22,267 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT 300 FT AGL BOTH CAPT AND F/O SMELLED SMOKE OR  BURNING.  MIN EQUIP BAY SMOKE ON ECAM ILLUMINATED FOR ONLY 10 SECONDS OR LESS THEN DISAPPEARED.  THE SMOKE AND SMELL WENT AWAY.  RETURNED TO MEM AND ON LANDING THE SMELL RETURNED, BUT NO SMOKE.  CLEARED RUNWAY HAD FIRE TRUCKS INSPECT THEN TAXIED IN.  NO REOCCURRANCE OF SMOKE.  REMOVED MIN EQUIP BAY PANELS AND DID NOT SMELL ANY SMOKE.  REPLACED MIN EQUIPMENT BAY DUCT SMOKE DETECTOR REPLACED DUCT CARTRIDGE FILTER.  REMOVED AND REPLACED AIR FLOW DETECTOR.  REMOVED AND REPLACED BOTH NR 1 AND NR 2 APU COALESCER FILTERS.  RAN ENGS AT HIGH POWER WITH NO FAULTS NOTED.
